×

Found 52 Documents (Results 1–52)

100
MathJax

Interpolation of Banach spaces. (English) Zbl 1041.46012

Johnson, W. B. (ed.) et al., Handbook of the geometry of Banach spaces. Volume 2. Amsterdam: North-Holland (ISBN 0-444-51305-1/hbk). 1131-1175 (2003).
MSC:  46B70 46M35 46-00
PDF BibTeX XML Cite

Fredholm theory of interpolation morphisms. (English) Zbl 0906.47012

Gohberg, I. (ed.) et al., Recent progress in operator theory. Vol. II. Proceedings of the international workshop on operator theory and applications, IWOTA 95, Regensburg, Germany, July 31-August 4, 1995. Basel: Birkhäuser. Oper. Theory, Adv. Appl. 103, 219-231 (1998).
PDF BibTeX XML Cite

On the description of interpolation orbits in couples of \(L_ p\) spaces when they are not described by the \(K\)-method. (English) Zbl 0890.46053

Cwikel, Michael (ed.) et al., Interpolation spaces and related topics. Proceedings of a workshop held at the Technion in Haifa, Israel, June 27-July 3, 1990. Bar-Ilan: Bar-Ilan University, Isr. Math. Conf. Proc. 5, 187-206 (1992).
MSC:  46M35 46E30
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification